# SDR 98ZZZX1362

- Difficulty date: March 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aviation Sales and Maintenance Inc, repair station EB1R107K
- Aircraft: N69739
- Make and model: Boeing 727224
- Aircraft serial: 20667
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: AV16B1350
- Condition: Failed
- Location: Hydraulic Sov
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRFCRAFT UNDERGOING 4B CHECK, HYDRAULIC SHUT-OFF VALVE TO NR 2 ENGINE WOULD NOT OPERATE.  WHEN NR 2 ENGINE FIRE PULL T-HANDLE WAS PULLED, THE CIRCUIT BREAKER FOR THE HYDRAULIC SHUT-OFF VALVE TRIPPED.  TROUBLELSHOOTING REVEALED THE VALVE WAS STUCK IN THE OPEN POSITION.  THE RED FLAG INDICATOR COULD NOT BE MOVED.  REMOVED AND REPLACED SHUT-OFF VALVE.
